# SDR 97ZZZX759

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Sikorsky Aircraft Customer Svc and Completion CNTR, repair station KS4R321M
- Aircraft: N702H
- Make and model: Skrsky S76C
- Aircraft serial: 760460
- System (JASC): 2140 · Heating System
- Part: Elbow
- Part number: BWT1367611
- Condition: Ruptured
- Location: Bag Compt
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF HOT AIR EXITING BAGGAGE COMPARTMENT WHEN UNLOADING BAGGAGE IN COLD WEATHER.  UPON REMOVING CENTER OVERHEAD BAGGAGE SHROUD, FOUND C-4 HEATER DUCT ELBOW P/N BWT13671-1 RUPTURED ALLOWING HOT AIR FROM HEATER TO ENTER BAGGAGE COMPARTMENT.  REPLACED ELBOW WITH NEW PART.  FORWARDED OLD PART TO MANUFACTURER FOR EVALUATION.
